# SDR ASAA2023091145081

- Difficulty date: September 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 4,659 hours, 1,365 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT ON TAXI IN. LIGHT CLEARED WHEN APU SWITCH TURNED OFF. GROUNDED - YES. (RESOLVED ON W/O: 1969292 TASKCARD: N/R-00001 ) PERFORMED INITIAL EVALUATION OF IFIM 49-41254. FAULT INITIALLY SHOWED ACTIVE THEN CLEARED. STARTED APU MULTIPLE TIMES WITH NO DEFECTS NOTED. NO HISTORY 90 DAYS. CLEARS MEL 49-11-01. PLACARD REMOVED. SEAMC ASHRUF NOTIFIED.
